<< Previous Issue Kyungpook Mathematical Journal (Vol. 47, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 1—154
 Original Articles 
Oscillation and Nonoscillation of Nonlinear Neutral Delay Differential Equations with Several Positive and Negative Coefficients
Elmetwally M. Elabbasy, Taher S. Hassan, Samir H. Saker
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 1—20
On Semicommutative Modules and Rings
Nazim Agayev1, Abdullah Harmanci2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 21—30
Stability and Optimal Harvesting in Lotka-Volterra Competition Model for Two-species with Stage Structure
J. F. M. Al-Omari
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 31—56
Meromorphic Functions with Weighted Sharing of One Set
Thamir C. Alzahary
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 57—68
On the Stability of Orthogonally Cubic Functional Equations
Choonkil Baak1, Mohammad Sal Moslehian2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 69—76
A Note on the Spectral Mapping Theorem
Il Bong Jung1, Eungil Ko2, Carl Pearcy3
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 77—79
Stability of Iterative Sequences Approximating Common Fixed Point for a System of Asymptotically Quasi-nonexpansive Type Mappings
Jun Li1, Nan-jing Huang2, Yeol Je Cho3
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 81—89
A Generalization of the Hyers-Ulam-Rassias Stability of the Pexiderized Quadratic Equations, II
Kil-Woung Jun1, Yang-Hi Lee2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 91—103
New Two-Weight Imbedding Inequalities for $mathcal A$-Harmonic Tensors
Gao Hongya1, Chen Yanmin1, Chu Yuming2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 105—118
Linear Derivations Satisfying a Functional Equation on Semisimple Banach Algebras
Yong-Soo Jung1, Ick-Soon Chang2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 119—125
PF-rings of Generalized Power Series
Hwankoo Kim1, Tae In Kwon2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 127—132
Metric and Spectral Geometric Means on Symmetric Cones
Hosoo Lee, Yongdo Lim
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 133—150
Note on $sigma$-derivations in Near-rings and Reduced Near-rings
Arjunan Asokkumar
Kyungpook Mathematical Journal 2007 Vol. 47, No. 1, 151—154

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd